# SDR AU000970

- Difficulty date: October 3, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Aerosp SA365C
- Engine: Tmeca ARRIEL1A
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Faulty
- Location: Fuel Qty Ind
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(AUS) NO2 FUEL TANK QUANTITY GAUGE OVER-READING DUE TO DEFECTIVE WIRING AT NO2 FUEL QUANTITY TRANSMITTER. NO2 ENGINE FAILED DUE TO FUEL EXHAUSTION.
